Alert archive / Kentucky / Tornado Warnings in 2025
Tornado Warning 46, NWS Louisville, KY
NWS Louisville, KY issued this tornado warning at Apr 3, 2025, 9:57 AM CDT for Clinton County, Cumberland County, Kentucky. It was in force for 18 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 3, 2025, 9:57 AM CDT (14:57 UTC)
- Expired
- Apr 3, 2025, 10:15 AM CDT
- In force
- 18 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Clinton County, KY, Cumberland County, KY
The radar
The Nashville radar (KOHX), 142 km from the middle of the area, began a volume at 14:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 3, 10:12 AM CDT | TORNADO | 5 Nw Albany, KY | County dispatch reported at tornado touchdown along highway 1590/Burkesville Rd at 1012 AM CDT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 3.0 hours before the alert went out and 320 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 709 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 189 m²/s²
- 0-3 km storm-relative helicity
- 118 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
858
WFUS53 KLMK 031457
TORLMK
KYC053-057-031515-
/O.NEW.KLMK.TO.W.0046.250403T1457Z-250403T1515Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Louisville KY
957 AM CDT Thu Apr 3 2025
The National Weather Service in Louisville has issued a
* Tornado Warning for...
Clinton County in south central Kentucky...
Southeastern Cumberland County in south central Kentucky...
* Until 1015 AM CDT.
* At 957 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Albany, moving northeast at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Albany around 1005 AM CDT.
Other locations impacted by this tornadic thunderstorm include
Cartwright, Snow, Cumberland City, Savage, Highway, Ida, Modoc,
Marlow, Green Grove, and Rolan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3663 8531 3672 8537 3683 8512 3685 8507
3685 8506 3683 8506 3681 8503 3676 8500
3673 8502 3671 8501 3670 8502 3669 8502
3666 8500 3665 8500
TIME...MOT...LOC 1457Z 245DEG 38KT 3670 8524
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
MJ2 follow-up statements
077
WWUS53 KLMK 031504
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
1004 AM CDT Thu Apr 3 2025
KYC057-031514-
/O.CAN.KLMK.TO.W.0046.000000T0000Z-250403T1515Z/
Cumberland KY-
1004 AM CDT Thu Apr 3 2025
...THE TORNADO WARNING FOR SOUTHEASTERN CUMBERLAND COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
&&
LAT...LON 3663 8528 3676 8524 3683 8512 3685 8507
3685 8506 3683 8506 3681 8503 3676 8500
3673 8502 3671 8501 3670 8502 3669 8502
3666 8500 3665 8500
TIME...MOT...LOC 1504Z 244DEG 37KT 3673 8517
$$
KYC053-031515-
/O.CON.KLMK.TO.W.0046.000000T0000Z-250403T1515Z/
Clinton KY-
1004 AM CDT Thu Apr 3 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1015 AM CDT FOR CLINTON
COUNTY...
At 1004 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Albany, moving northeast at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
Clinton County, including the following locations... Cartwright,
Snow, Cumberland City, Savage, Highway, Ida, Marlow, Rolan, Seventy
Six, and Decide.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3663 8528 3676 8524 3683 8512 3685 8507
3685 8506 3683 8506 3681 8503 3676 8500
3673 8502 3671 8501 3670 8502 3669 8502
3666 8500 3665 8500
TIME...MOT...LOC 1504Z 244DEG 37KT 3673 8517
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
MJ951
WWUS53 KLMK 031510
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
1010 AM CDT Thu Apr 3 2025
KYC053-031515-
/O.CON.KLMK.TO.W.0046.000000T0000Z-250403T1515Z/
Clinton KY-
1010 AM CDT Thu Apr 3 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1015 AM CDT FOR CLINTON
COUNTY...
At 1009 AM CDT, a severe thunderstorm capable of producing a tornado
was located just north of Albany, moving northeast at 45 mph.
HAZARD...Tornado.
SOURCE...Weather spotters reported a funnel cloud.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Albany, Cartwright, Snow, Cumberland City, Savage, Highway, Ida,
Marlow, Rolan, and Seventy Six.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3663 8528 3676 8524 3683 8512 3685 8507
3685 8506 3683 8506 3681 8503 3676 8500
3673 8502 3671 8501 3670 8502 3669 8502
3666 8500 3665 8500
TIME...MOT...LOC 1509Z 245DEG 38KT 3676 8510
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
MJWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this tornado warning went out at Apr 3, 5:48 AM CDT, 4 hours 9 minutes earlier. Its key messages:
- * HISTORIC AND POSSIBLY LIFE THREATENING FLOODING AS A RESULT OF NUMEROUS THUNDERSTORMS COMING THROUGH THE OHIO VALLEY TODAY THROUGH THE WEEKEND * SEVERE WEATHER THREAT CONTINUES TODAY THROUGH SATURDAY WITH HAIL, WIND AND TORNADOES POSSIBLE IN THE STRONGEST STORMS
Area forecast discussion, Apr 3, 5:48 AM CDT, 4 hours 9 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
648 AM EDT Thu Apr 3 2025
...Updated Aviation Discussion...
.KEY MESSAGES...
* HISTORIC AND POSSIBLY LIFE THREATENING FLOODING AS A RESULT OF
NUMEROUS THUNDERSTORMS COMING THROUGH THE OHIO VALLEY TODAY
THROUGH THE WEEKEND
* SEVERE WEATHER THREAT CONTINUES TODAY THROUGH SATURDAY WITH
HAIL, WIND AND TORNADOES POSSIBLE IN THE STRONGEST STORMS
&&
.SHORT TERM /THROUGH FRIDAY/...
Issued at 251 AM EDT Thu Apr 3 2025
07z upper air and surface analysis shows a large and intense squall
line extending from the Great Lakes, through central Kentucky and
back south and westward through central Arkansas.
The line of storms is aided by intense lift from a 130 kt jet in the
Great Lakes and a 50-70 kt low level jet bringing in moisture from
the Gulf. Kentucky mesonet sites just since midnight have shown a
swath of 0.5-1.5 inches of rain and total rainfall amounts in the
last 24 hours have already amounted 1-2 inches of rain from north
central through southwest Kentucky.
This rain is the start of what is to be several days worth of rain
which as we go through the event could lead to catastrophic
flooding.
Throughout today a stalled frontal boundary through central Kentucky
will combine with robust gulf moisture from surface winds out of the
south and an upper level pattern which will continue to bring
moisture in from the southwest. Thunderstorms look to be constant
throughout the day with rainfall rates at 0.25-0.5 inch per hour or
more at times. Later this afternoon a warm front in Tennessee will
move northward into south central Kentucky and with robust CAPE
values and wind shear in the vicinity of the front we could once
again see strong to severe thunderstorms mainly through southern
Kentucky and northern Tennessee. Hail, wind, and tornadoes are all
possible later this afternoon. ECWMF and NAEFS PW values during the
day hover around 1.5 inches meaning these storms will have a lot of
moisture to ring out over a long period of time.
Tonight into Friday as the large longwave trough and closed low in
the desert southwest intensifies it should cause the upper level
flow to lift slightly northward and take the train of heavier rain
slightly northward into Indiana and Illinois and we could even see a
break in the rainfall activity in southern Kentucky for a time. NBM
probabilities of seeing 12 hour rain greater than 0.5 inch during
the day on Friday are highest in southern Indiana (50%) and lowest
in southern Kentucky (~10%). The severe weather threat also shifts
to the north and west with areas from southwest Indiana through
western Kentucky having the higher threat for strong storms.
&&
.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
Issued at 251 AM EDT Thu Apr 3 2025
The slow moving trough in the desert southwest moves eastward during
the weekend and this will setup a long duration heavy rainfall event
through the Ohio Valley especially from Saturday night through
Monday morning. EFI forecasts shows good ensemble agreement in the
Euro models of a widespread high precipitation event as confidence
is around 90% and shift of tails at 1 indicating better confidence
in an extreme event. THis rain combining with the rain received
already from Wednesday night through Friday is having total forecast
amounts at around 8-9 inches widespread through central Kentucky and
possibly locally higher amounts. NBM probabilities of receiving at
least 5 inches of rain from the event are widespread 60-80% across
central Kentucky. It can't be said enough that if you are in flood
prone areas be prepared to move to higher ground quickly. The
longwave trough finally exits from west to east during the day on
Sunday and we should see the rain finally end for the area by Monday
morning.
&&
.AVIATION /12Z TAFS THROUGH 18Z FRIDAY/...
Issued at 646 AM EDT Thu Apr 3 2025
Light to moderate rain showers will continue across the area, with a
mix of VFR and MVFR ceilings across the area. May see a bit of a
break in the rain through the mid to late morning hours, however
another wave arrives through the afternoon into the evening. Added
prob30 mention for some heavier showers and storms during this time.
Will keep off an on showers going through the end of the TAF cycle,
along with lowering ceilings into to low MVFR or even IFR range.
Surface winds will be quite erratic given the wavering frontal
boundary over the area. Also mentioned a possible LLWS scenario
again tonight down near BWG. The rest of the TAF sites should be too
far north to get into the low level jet quite as well.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
KY...Flood Watch through Sunday morning for KYZ023>043-045>049-
053>057-061>067-070>078-081-082.
IN...Flood Watch through Sunday morning for INZ076>079-083-084-
089>092.
&&
SHORT TERM...WFO DDC
LONG TERM...WFO DDC
AVIATION...BJSHazardous weather outlook, Apr 3, 6:29 AM CDT, 3 hours 28 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 729 AM EDT Thu Apr 3 2025 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-041130- Orange-Washington IN-Scott IN-Jefferson IN-Dubois-Crawford-Perry- Harrison IN-Floyd-Clark IN-Hancock-Breckinridge-Meade-Ohio-Grayson- Hardin-Bullitt-Jefferson-Oldham-Trimble-Henry-Shelby-Franklin- Scott KY-Harrison KY-Spencer-Anderson-Woodford-Fayette-Bourbon- Nicholas-Nelson-Washington KY-Mercer-Jessamine-Clark KY-Larue-Marion- Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey- Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair- Russell-Cumberland-Clinton- 729 AM EDT Thu Apr 3 2025 /629 AM CDT Thu Apr 3 2025/ ...FLOOD WATCH REMAINS IN EFFECT FROM 8 PM EDT /7 PM CDT/ THIS EVENING THROUGH SUNDAY MORNING... This Hazardous Weather Outlook is for portions of southern Indiana and central Kentucky. .DAY ONE...Today and tonight. Rounds of additional showers and thunderstorms will be possible across the outlook area today and tonight. Some storms may be strong to severe with damaging winds and isolated tornadoes possible. Heavy rainfall is also likely with localized flooding issues expected. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Additional showers and strong storms are expected to continue from Friday into the weekend. There is considerable concern for a high- impact, major rainfall and flooding event across the lower Ohio and Tennessee Valleys from today through the weekend. Widespread minor to moderate river flooding is expected, and major river flooding is possible. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed through the remainder of the week. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. MJ
In the hours before
Local storm report, Apr 3, 9:07 AM CDT, 50 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
1007 AM EDT Thu Apr 3 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1144 AM Tstm Wnd Dmg 1 W Farabee 38.55N 86.03W
04/02/2025 Washington IN Emergency Mngr
Power lines down along Farabee Rd near
Pekin, IN.
&&
MJLocal storm report, Apr 3, 9:11 AM CDT, 46 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
1011 AM EDT Thu Apr 3 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM Flood 3 NNW Forest Springs 36.69N 86.19W
04/03/2025 Allen KY Emergency Mngr
Emergency Manager stated that a known low
spot along Dover Church Rd had high water
and a local resident tried to drive through
it. They got stuck on the bank and emergency
personnel had to lay down a ladder for the
driver to climb across.
&&
CGLocal storm report, Apr 3, 9:13 AM CDT, 44 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
1013 AM EDT Thu Apr 3 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 AM Tstm Wnd Gst Wisdom 37.00N 85.70W
04/03/2025 M63 MPH Metcalfe KY Mesonet
KY mesonet station RNDH measured a 63 mph
wind gust.
&&
MJSpecial weather statement, Apr 3, 9:32 AM CDT, 25 minutes before
Special Weather Statement
National Weather Service Louisville KY
932 AM CDT Thu Apr 3 2025
KYZ075-077-078-081-082-031515-
Russell KY-Monroe KY-Cumberland KY-Adair KY-Clinton KY-
932 AM CDT Thu Apr 3 2025
...STRONG THUNDERSTORMS WILL IMPACT CLINTON...EASTERN MONROE...
SOUTHWESTERN RUSSELL...CUMBERLAND AND SOUTH CENTRAL ADAIR COUNTIES
THROUGH 1015 AM CDT...
At 932 AM CDT, Doppler radar was tracking a cluster of strong
thunderstorms near Tompkinsville, moving northeast at 45 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Tompkinsville, Albany, Jamestown, Burkesville, Leslie, Littrell,
Desda, Cartwright, Snow, and Cundiff.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3662 8561 3674 8570 3707 8511 3689 8501
3685 8506 3677 8501 3670 8502 3666 8500
3662 8530
TIME...MOT...LOC 1432Z 244DEG 38KT 3670 8557
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
MJLocal storm report, Apr 3, 9:50 AM CDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
1050 AM EDT Thu Apr 3 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0136 AM Tstm Wnd Dmg 3 WSW Gold City 36.74N 86.51W
04/03/2025 Simpson KY Public
Entire top of tree snapped off.
&&
ARLocal storm report, Apr 3, 9:56 AM CDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Louisville KY
1056 AM EDT Thu Apr 3 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 AM Flood 3 NNE Cub Run 37.34N 86.05W
04/03/2025 Hart KY Emergency Mngr
A portion of state highway 728 was closed
due to flooding.
&&
AMSThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 7:03 PM CDT | Severe Thunderstorm Warning | LMK | Allen, Simpson, Warren | 27 min |
| Apr 2, 7:28 PM CDT | Severe Thunderstorm Warning | LMK | Allen, Barren, Warren | 32 min |
| Apr 2, 7:53 PM CDT | Special Weather Statement | LMK | Hart | 37 min |
| Apr 2, 9:19 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hancock, Meade, Ohio | 41 min |
| Apr 2, 9:35 PM CDT | Tornado Warning | LMK | Breckinridge, Hancock, Ohio | 25 min |
| Apr 2, 9:52 PM CDT | Tornado Warning | LMK | Breckinridge, Hancock, Meade | 38 min |
| Apr 2, 9:53 PM CDT | Severe Thunderstorm Warning | LMK | Butler, Edmonson, Grayson, Logan, Ohio, Warren | 67 min |
| Apr 2, 9:58 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hancock, Meade, Ohio | 62 min |
| Apr 2, 9:58 PM CDT | Tornado Warning | LMK | Breckinridge, Hancock, Ohio | 47 min |
| Apr 2, 10:29 PM CDT | Tornado Warning | LMK | Breckinridge, Hancock, Meade | 31 min |
| Apr 2, 10:31 PM CDT | Tornado Warning | LMK | Breckinridge, Hancock, Meade, Ohio | 29 min |
| Apr 2, 10:39 PM CDT | Severe Thunderstorm Warning | LMK | Jefferson, Oldham, Trimble | 51 min |
| Apr 2, 10:57 PM CDT | Tornado Warning | LMK | Bullitt, Hardin, Jefferson, Meade | 33 min |
| Apr 2, 11:00 PM CDT | Tornado Warning | LMK | Henry, Jefferson, Oldham, Trimble | 30 min |
| Apr 2, 11:02 PM CDT | Areal Flood Advisory | LMK | Breckinridge, Hancock, Meade | 3 hr |
| Apr 2, 11:19 PM CDT | Areal Flood Advisory | LMK | Jefferson | 5 hr |
| Apr 2, 11:20 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Butler, Edmonson, Grayson, Hardin, Hart and 2 more | 40 min |
| Apr 2, 11:26 PM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Franklin, Henry, Jefferson, Oldham, Shelby and 1 more | 34 min |
| Apr 2, 11:28 PM CDT | Tornado Warning | LMK | Henry, Jefferson, Oldham, Shelby | 32 min |
| Apr 2, 11:41 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Bullitt, Franklin, Nelson, Shelby, Spencer and 1 more | 34 min |
| Apr 2, 11:47 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Bullitt, Grayson, Hardin, Larue, Marion and 1 more | 43 min |
| Apr 2, 11:54 PM CDT | Tornado Warning | LMK | Franklin, Henry, Shelby | 14 min |
| Apr 3, 12:01 AM CDT | Severe Thunderstorm Warning | LMK | Anderson, Franklin, Henry, Mercer, Nelson, Scott and 4 more | 29 min |
| Apr 3, 12:02 AM CDT | Tornado Warning | LMK | Franklin, Harrison, Henry, Scott, Shelby | 28 min |
| Apr 3, 12:03 AM CDT | Tornado Warning | LMK | Hardin, Larue, Marion, Nelson, Washington | 27 min |
| Apr 3, 12:12 AM CDT | Areal Flood Advisory | LMK | Oldham, Trimble | 3 hr |
| Apr 3, 12:14 AM CDT | Severe Thunderstorm Warning | LMK | Allen, Logan, Simpson, Warren | 46 min |
| Apr 3, 12:18 AM CDT | Tornado Warning | LMK | Harrison, Scott | 27 min |
| Apr 3, 12:21 AM CDT | Severe Thunderstorm Warning | LMK | Bourbon, Fayette, Harrison, Nicholas, Scott, Woodford | 39 min |
| Apr 3, 12:27 AM CDT | Severe Thunderstorm Warning | LMK | Anderson, Fayette, Franklin, Jessamine, Mercer, Nelson and 4 more | 33 min |
| Apr 3, 12:30 AM CDT | Tornado Warning | LMK | Allen, Barren, Logan, Simpson, Warren | 30 min |
| Apr 3, 12:36 AM CDT | Tornado Warning | LMK | Anderson, Bourbon, Fayette, Franklin, Scott, Woodford | 24 min |
| Apr 3, 12:51 AM CDT | Severe Thunderstorm Warning | LMK | Adair, Allen, Barren, Edmonson, Green, Hart and 5 more | 39 min |
| Apr 3, 12:59 AM CDT | Severe Thunderstorm Warning | LMK | Anderson, Bourbon, Fayette, Franklin, Harrison, Jessamine and 4 more | 31 min |
| Apr 3, 1:02 AM CDT | Tornado Warning | LMK | Barren, Edmonson, Green, Hart, Marion, Metcalfe and 1 more | 28 min |
| Apr 3, 1:06 AM CDT | Areal Flood Advisory | LMK | Breckinridge, Bullitt, Franklin, Grayson, Hardin, Hart and 6 more | 10 hr |
| Apr 3, 1:07 AM CDT | Severe Thunderstorm Warning | LMK | Boyle, Garrard, Jessamine, Madison, Mercer, Washington and 1 more | 23 min |
| Apr 3, 1:13 AM CDT | Tornado Warning | LMK | Anderson, Fayette, Jessamine, Mercer, Woodford | 32 min |
| Apr 3, 1:20 AM CDT | Special Weather Statement | LMK | Adair, Allen, Barren, Cumberland, Metcalfe, Monroe | 40 min |
| Apr 3, 1:29 AM CDT | Severe Thunderstorm Warning | LMK | Adair, Allen, Barren, Casey, Clinton, Cumberland and 4 more | 61 min |
| Apr 3, 1:31 AM CDT | Severe Thunderstorm Warning | LMK | Adair, Boyle, Casey, Garrard, Green, Lincoln and 4 more | 44 min |
| Apr 3, 1:40 AM CDT | Severe Thunderstorm Warning | LMK | Bourbon, Clark, Fayette, Nicholas | 50 min |
| Apr 3, 1:53 AM CDT | Severe Thunderstorm Warning | LMK | Boyle, Clark, Fayette, Garrard, Jessamine, Madison and 2 more | 52 min |
| Apr 3, 1:58 AM CDT | Tornado Warning | LMK | Boyle, Casey, Garrard, Lincoln, Madison | 47 min |
| Apr 3, 2:03 AM CDT | Tornado Warning | LMK | Bourbon, Nicholas | 11 min |
| Apr 3, 2:23 AM CDT | Areal Flood Advisory | LMK | Anderson, Boyle, Green, Larue, Marion, Mercer and 5 more | 5 hr |
| Apr 3, 3:20 AM CDT | Severe Thunderstorm Warning | LMK | Adair, Allen, Barren, Cumberland, Metcalfe, Monroe | 40 min |
| Apr 3, 3:49 AM CDT | Areal Flood Advisory | LMK | Butler, Edmonson, Grayson, Green, Hart, Larue and 3 more | 6 hr |
| Apr 3, 3:49 AM CDT | Special Weather Statement | LMK | Adair, Casey | 41 min |
| Apr 3, 4:12 AM CDT | Special Weather Statement | LMK | Cumberland, Russell | 48 min |
| Apr 3, 4:28 AM CDT | Severe Thunderstorm Warning | LMK | Clinton, Cumberland, Monroe, Russell | 47 min |
| Apr 3, 4:57 AM CDT | Areal Flood Advisory | LMK | Allen, Barren, Cumberland, Metcalfe, Monroe, Russell and 2 more | 6 hr |
| Apr 3, 5:11 AM CDT | Severe Thunderstorm Warning | LMK | Clinton, Cumberland, Monroe, Russell | 34 min |
| Apr 3, 5:29 AM CDT | Areal Flood Advisory | LMK | Clinton, Cumberland, Monroe, Russell | 6 hr |
| Apr 3, 5:39 AM CDT | Tornado Warning | LMK | Clinton | 36 min |
| Apr 3, 5:46 AM CDT | Severe Thunderstorm Warning | LMK | Clinton, Cumberland, Monroe, Russell | 29 min |
| Apr 3, 7:33 AM CDT | Areal Flood Advisory | LMK | Anderson, Boyle, Green, Larue, Marion, Mercer and 5 more | 3 hr |
| Apr 3, 7:47 AM CDT | River Flood Warning | LMK | Butler, Warren | 11 days |
| Apr 3, 7:47 AM CDT | River Flood Warning | LMK | Butler, Muhlenberg, Ohio | 16 days |
| Apr 3, 7:49 AM CDT | River Flood Warning | LMK | Ohio | 24 days |
| Apr 3, 9:32 AM CDT | Special Weather Statement | LMK | Clinton, Cumberland | 43 min |
| Apr 3, 9:42 AM CDT | Severe Thunderstorm Warning | LMK | Clinton, Cumberland, Monroe, Russell | 48 min |
| Apr 3, 9:45 AM CDT | Areal Flood Warning | LMK | Barren, Butler, Edmonson, Grayson, Green, Hart and 5 more | 10 hr |
| Apr 3, 10:11 AM CDT | Tornado Warning | LMK | Clinton | 19 min |
| Apr 3, 10:33 AM CDT | River Flood Warning | LMK | Edmonson | 7 days |
| Apr 3, 10:37 AM CDT | Areal Flood Warning | LMK | Allen, Barren, Butler, Clinton, Cumberland, Edmonson and 6 more | 9 hr |
| Apr 3, 10:45 AM CDT | River Flood Warning | LMK | Warren | 4 days |
| Apr 3, 10:54 AM CDT | River Flood Warning | LMK | Cumberland, Monroe | 3 days |
| Apr 3, 10:57 AM CDT | Areal Flood Warning | LMK | Anderson, Breckinridge, Bullitt, Butler, Grayson, Green and 12 more | 9 hr |
| Apr 3, 11:07 AM CDT | Special Weather Statement | LMK | Adair, Clinton, Cumberland, Russell | 38 min |
| Apr 3, 11:16 AM CDT | River Flood Warning | LMK | Franklin | 5 days |
| Apr 3, 11:18 AM CDT | River Flood Warning | LMK | Hardin, Nelson | 10 days |
| Apr 3, 11:35 AM CDT | Flash Flood Warning | LMK | Allen, Barren, Clinton, Cumberland, Metcalfe, Monroe and 1 more | 3 hr |
| Apr 3, 11:53 AM CDT | River Flood Warning | LMK | Hancock | 12 days |
| Apr 3, 11:53 AM CDT | River Flood Warning | LMK | Breckinridge, Hancock | 21 days |
| Apr 3, 11:53 AM CDT | Special Weather Statement | LMK | Barren, Metcalfe, Monroe | 52 min |
| Apr 3, 12:02 PM CDT | Areal Flood Warning | LMK | Adair, Boyle, Casey, Cumberland, Garrard, Green and 6 more | 9 hr |
| Apr 3, 12:27 PM CDT | Flash Flood Warning | LMK | Adair, Casey, Green, Marion, Russell, Taylor and 1 more | 3 hr |
| Apr 3, 12:44 PM CDT | Special Weather Statement | LMK | Adair, Metcalfe | 46 min |
| Apr 3, 12:46 PM CDT | Special Weather Statement | LMK | Adair, Metcalfe | 44 min |
Nearby
Tornado Warnings in Kentucky, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.